# SDR UALA2013010700079

- Difficulty date: January 7, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 88,763 hours, 14,124 cycles
- Engine: Pwa PW4060
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HMG HAS BEEN DEF IN COMPLIANCE WITH MEL CARD.   REPLACED NUMBER 1 ENGINE COWL TAI VALVE REF AMM, NO HELP.  ENG ANTI- ICE VALVE REPAIRED AND HMG SYSTEM HAS BEEN RESTORED PER MEL CARD.  RAN CHECK & HMG CHECKED NORMAL.  PERFORMED LEFT ENGINE ANTI-ICE VALVE TEST AND ALL INDICATIONS NORMAL.  LEAK CHECKS GOOD.  ALL VALVE INDICATIONS NORMAL DURING TEST.
